Join the 'Solifenacin' group to help and get support from people like you.
We found 12 questions associated with the 'Solifenacin' topic.
Posted 26 Jun 2017 by • 1 answer
This is solifenacin wondering if 5mg in am and 5mg in pm is ok
Posted 24 Jan 2017 by • 0 answers
I started on Detrusitol and found it immediately very effective, but started gaining significant amounts of weight, despite following Skimming World eating plan that had worked well for me in the past. Doctor insisted that weight gain is not a side effect, but switched me to Vesicare. I have now ...
Posted 24 Feb 2016 by • 1 answer
I have been taking solifenacin fro a few months Recently had shingles and was prescribed Amitriptyline to help with nerve pain Is it ok to take both drugs?
Posted 3 Feb 2016 by • 0 answers
Posted 13 Nov 2015 by • 1 answer
I am taking the co-codamol to ease the pain of Siatica.
Posted 15 Dec 2013 by • 1 answer
Is anyone taking this for OAB alongside Solifenacin ? I seen a consultant a few days... ago who wants me try this new medication (not got the prescription yet) there is such a long list of side effects... I have previously had botox injections and just recently finished a course of PTNS all to no ...
Posted 18 Aug 2013 by • 1 answer
I was on Tamsolusin for more than ten yrs. and on Finsteride for a year no benefit. My daily 'visits' during day is 10+ and nights are 3+.Now, I am prescribed Solifenacin. But diary shows my 'out' is more than in take.On average I urinate every time 300+ml and ultrasound shows ...
Have been on Solifenacin for 3 weeks after swapping from another drug for same problem and have got?
Posted 5 Sep 2013 by • 1 answer
... rid of the dry mouth but am struggling with constipation. Any advice?
Posted 5 Jul 2012 by • 2 answers
Posted 28 May 2012 by • 1 answer
Posted 22 Nov 2010 by • 1 answer
I have been prescribed 5 mg. of solifenacin succinate for a continuing leaky bladder following prostate cancer surgery several years ago. I'm 5 days into taking the drug and have experienced frequent loose bowel movements and now diarrhea. I've also had minor stomach nausea. Has anyone ...
Posted 20 Sep 2010 by • 1 answer